# SDR SWAA061072

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 50,886 hours, 50,772 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT AFT SPAR BETWEEN STAB STA 96 & STAB STA 118.  REPAIRED HORIZONTAL STAB PER SRM.
